# SDR CA050125006

- Difficulty date: January 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,731 hours
- Engine: Garrtt TPE33110
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 57411405
- Condition: Wrong Part
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MLG WAS REMOVED FOR MODIFICATION IAW STC. NR SA00487SE. ON RE-INSTALLATION THE MLG TRAILING LINK P/N 5741140-5 - LT WAS INSTALLED ON THE RT MLG, AND P/N 5741140-6 RT WAS INSTALLED ON THE LT MLG. THIS ERROR WAS NOT OBVIOUS DURING LANDING GEAR FUNCTIONAL RETRACTION AND EXTENSION TESTING. THE GEAR RETRACTED AND LOCKED UP NORMALLY, EXTENDED AND LOCKED DOWN NORMALLY. THE AIRCRAFT FLEW WITH NO LOSS OF AIRSPEED OR ANY INDICATION OF AIRFRAME BUFFET DUE TO THE TRAILING LINKS HANGING BELOW THE WHEEL WELLS. THIS CONFIGURATION WAS REVERSED AND THE AIRCRAFT RETURNED TO SERVICE.  IT IS VERY EASY TO MAKE THIS ASSEMBLY ERROR, WHICH RESULTS IN A LANDING GEAR CONFIGURATION MOST TECHNICIANS WOULD THINK (COULD NOT HAPPEN).
